# SDR DALA2021030801305

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION FIXED BUSHING ELEVATOR FITTING HINGE 6 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED HINGE FITTING #6 PER AIRBUS CMM 55-21-15 AND A320 SRM 55-26-41. (1748512)
